# SDR AALA20090703TUL16

- Difficulty date: July 2, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228115
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT RIGHT HAND CANT STATION 1474 BELOW RAIN GUTTER. INSTALLED DOUBLER PER SRM 53-01-52.
